# SDR SIMA972462

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Z-Member
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED THE RIGHT Z-MEMBER AT FRAME 39 CORRODED OUT OF LIMITS IAW SRM 53-13-00 FIGURE 301.  MAINTENANCE REMOVED AND REPLACED Z-MEMBER IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
